# SDR AALA202501249678

- Difficulty date: January 20, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N328TC
- Make and model: Boeing 737-8
- Aircraft serial: 68115
- Aircraft time: 5,295 hours, 1,973 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING LANDING ROLLOUT, BOTH TIRES ON LEFT MAIN GEAR FAILED AND BLEW; AIRCRAFT STOP ON THE RUNWAY AT SVD. ACCOMPLISHED LEFT HAND MLG INSPECTION. PER AMM 05-51-54. REMOVED AND REPLACED NUMBER 1 (AALA202501249678) AND 2 (AALA202501249349) TIRES ON LEFT HAND MLG.
